# SDR SWIA200718958

- Difficulty date: December 12, 2007
- Submitted: December 18, 2007
- Operation: Air carrier
- Aircraft: N776SK
- Make and model: Cndair CL6002C10
- Aircraft serial: 10241
- Aircraft time: 5,948 hours, 3,851 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Printed Ckt Board
- Condition: Faulty
- Location: Cargo Bay
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

FLT 6435 - RECEIVED A "CARGO BOTTLE LO" CAUTION MESSAGE.  REPLACED PCB NR 2 IN JB2 AND PCB NR 2 IN JB3 AS WELL AS BOTH AFT AND FORWARD CARGO BOTTLES PER AMM 26-25-01, PN 446518-1, SN/OFF 12097, PN 446518-1 SN/OFF 12000, PN 473919-1, SN/OFF 0499A PN 473920-1, SN/OFF 0346N.
